Alert archive / Idaho / Red Flag Warnings in 2011
Red Flag Warning 9, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Aug 28, 2011, 4:05 AM MDT for 7 counties in Idaho. It took effect at Aug 28, 2011, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2011, 4:05 AM MDT (10:05 UTC)
- In effect from
- Aug 28, 2011, 12:00 PM MDT
- Expired
- Aug 28, 2011, 10:07 PM MDT
- In force
- 10 hr
- Issued by
- NWS Boise, ID
Counties Adams County, ID, Boise County, ID, Gem County, ID, Idaho County, ID, Payette County, ID, Valley County, ID, Washington County, ID
The radar
The Boise radar (KCBX), 121 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 10.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3460 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429 WWUS85 KBOI 281005 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 405 AM MDT SUN AUG 28 2011 ...SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .UPPER LEVEL LOW PRESSURE SYSTEM IN WESTERN OREGON WILL TRACK ACROSS NORTHERN OREGON LATER TODAY AND TONIGHT AND INTO CENTRAL IDAHO TONIGHT PRODUCING SCATTERED THUNDERSTORMS. FUELS ARE VERY DRY AND LIGHTNING STRIKES WILL BE ABLE TO START FIRES AS THE THUNDERSTORMS WILL PRODUCE ONLY LIGHT AMOUNTS OF RAIN. IDZ400-282200- /O.NEW.KBOI.FW.W.0009.110828T1800Z-110829T0000Z/ NORTHERN BOISE BLM- 405 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR LIGHTNING FOR NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. * THUNDERSTORMS...INCREASING TO SCATTERED COVERAGE THIS AFTERNOON. * OUTFLOW WINDS...UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ403-282200- /O.NEW.KBOI.FW.W.0009.110829T0000Z-110829T0600Z/ NORTHERN BOISE NATIONAL FOREST- 405 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST... WHICH IS FIRE WEATHER ZONE 403... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...INCREASING TO SCATTERED COVERAGE LATE TODAY THROUGH THIS EVENING. * OUTFLOW WINDS...UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ401-419-ORZ637-282200- /O.NEW.KBOI.FW.W.0009.110828T1800Z-110829T0600Z/ WESTERN PAYETTE NATIONAL FOREST-OWYHEE MOUNTAINS-VALE BLM- 405 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL FOREST... OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 401...419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...INCREASING TO SCATTERED COVERAGE THIS AFTERNOON AND NIGHT. THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AND END FROM THE SOUTHWEST THIS EVENING AND LATER TONIGHT. * OUTFLOW WINDS...UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-282200- /O.NEW.KBOI.FW.W.0009.110829T0600Z-110829T0900Z/ WESTERN TWIN FALLS BLM- 405 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM MDT MONDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM MDT MONDAY. * THUNDERSTORMS...EXPECTED TO INCREASE TO SCATTERED COVERAGE LATE TONIGHT. * OUTFLOW WINDS...UP TO 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
3 follow-up statements
077 WWUS85 KBOI 281644 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1044 AM MDT SUN AUG 28 2011 ...SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL OREGON WILL TRACK NORTHEAST LATER TODAY AND TONIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA. IDZ418-290600- /O.CAN.KBOI.FW.W.0009.110829T0600Z-110829T0900Z/ /O.NEW.KBOI.FW.W.0010.110828T1800Z-110829T0600Z/ WESTERN TWIN FALLS BLM- 1044 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE TIMING OF THIS WARNING HAS BEEN SHIFTED TO ACCOMODATE AN EARLIER ONSET OF THUNDERSTORMS. * THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON...INCREASING TO SCATTERED COVERAGE BY MID-AFTERNOON. * OUTFLOW WINDS...UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ400-290600- /O.EXT.KBOI.FW.W.0009.110828T1800Z-110829T0600Z/ NORTHERN BOISE BLM- 1044 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...INCREASING TO SCATTERED COVERAGE BY LATE AFTERNOON. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ401-419-ORZ637-290600- /O.CON.KBOI.FW.W.0009.110828T1800Z-110829T0600Z/ WESTERN PAYETTE NATIONAL FOREST-OWYHEE MOUNTAINS-VALE BLM- 1044 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL FOREST...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 401... 419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THUNDERSTORMS WILL TAPER OFF FROM THE SOUTHWEST LATER TONIGHT. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ403-290600- /O.CON.KBOI.FW.W.0009.110829T0000Z-110829T0600Z/ NORTHERN BOISE NATIONAL FOREST- 1044 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST...WHICH IS FIRE WEATHER ZONE 403... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON...THEN INCREASE TO SCATTERED COVERAGE THIS EVENING. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
086 WWUS85 KBOI 281647 CCA RFWBOI URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BOISE ID 1046 AM MDT SUN AUG 28 2011 ...SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL OREGON WILL TRACK NORTHEAST LATER TODAY AND TONIGHT...PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA. IDZ418-290600- /O.CAN.KBOI.FW.W.0009.110829T0600Z-110829T0900Z/ /O.NEW.KBOI.FW.W.0010.110828T1800Z-110829T0600Z/ WESTERN TWIN FALLS BLM- 1046 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE TIMING OF THIS WARNING HAS BEEN SHIFTED TO ACCOMODATE AN EARLIER ONSET OF THUNDERSTORMS. * THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON...INCREASING TO SCATTERED COVERAGE BY MID-AFTERNOON. * OUTFLOW WINDS...UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ400-290600- /O.COR.KBOI.FW.W.0009.110828T1800Z-110829T0600Z/ NORTHERN BOISE BLM- 1046 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...INCREASING TO SCATTERED COVERAGE BY LATE AFTERNOON. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ401-419-ORZ637-290600- /O.CON.KBOI.FW.W.0009.110828T1800Z-110829T0600Z/ WESTERN PAYETTE NATIONAL FOREST-OWYHEE MOUNTAINS-VALE BLM- 1046 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL FOREST...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 401... 419 AND 637... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THUNDERSTORMS WILL TAPER OFF FROM THE SOUTHWEST LATER TONIGHT. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ403-290600- /O.COR.KBOI.FW.W.0009.110829T0000Z-110829T0600Z/ NORTHERN BOISE NATIONAL FOREST- 1046 AM MDT SUN AUG 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR NORTHERN BOISE NATIONAL FOREST...WHICH IS FIRE WEATHER ZONE 403... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. * THUNDERSTORMS...WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON...THEN INCREASE TO SCATTERED COVERAGE THIS EVENING. * OUTFLOW WINDS...UP TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
827 WWUS85 KBOI 290407 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1007 PM MDT SUN AUG 28 2011 ...THUNDERSTORM COVERAGE WILL BE ISOLATED THROUGH EARLY MONDAY... .DRY AIR AND CLEARING WILL MOVE IN FROM THE SOUTHWEST TO NORTHEAST AND REDUCE THUNDERSTORM COVERAGE AS WELL. IDZ418-290515- /O.CAN.KBOI.FW.W.0010.000000T0000Z-110829T0600Z/ WESTERN TWIN FALLS BLM- 1007 PM MDT SUN AUG 28 2011 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM ZONE 418. THE MONSOON PLUME WILL CONTINUE TO SHIFT SLOWLY EAST AWAY FROM THE SHOSHONE BLM WHICH WILL REDUCE THUNDERSTORM COVERAGE TO ISOLATED BEFORE IT ENDS BY 3 AM. $$ IDZ400-401-403-419-ORZ637-290515- /O.CAN.KBOI.FW.W.0009.000000T0000Z-110829T0600Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- NORTHERN BOISE NATIONAL FOREST-OWYHEE MOUNTAINS-VALE BLM- 1007 PM MDT SUN AUG 28 2011 ...RED FLAG WARNING IS CANCELLED FOR LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 400...401...403...419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG WARNING LIGHTNING FOR NORTHERN BOISE BLM...WESTERN PAYETTE NATIONAL FOREST...NORTHERN BOISE NATIONAL FOREST...OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 400...401...403...419 AND 637. AN UPPER LOW OVER OREGON WILL LIFT AWAY FROM THE AREA WHICH WILL REDUCE THUNDERSTORM COVERAGE TO ISOLATED THIS EVENING AND BRING DRY AIR AND CLEARING IN FROM THE SOUTHWEST. $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Aug 28, 3:49 AM MDT, 16 minutes earlier.
Area forecast discussion, Aug 28, 3:49 AM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
349 AM MDT SUN AUG 28 2011
.SHORT TERM...UPPER LOW WILL STAY IN WRN OREGON THROUGH MIDDAY TODAY
THEN TRACK EWD ACROSS NRN OREGON THIS AFTERNOON/TONIGHT AND CENTRAL
IDAHO MONDAY. LOW WILL GENERATE SCATTERED THUNDERSTORMS AHEAD OF IT
AS IT MOVES EAST. COOL POOL ALOFT NEAR THE LOW WILL STEEPEN LAPSE
RATES...WHILE SWLY JET WILL INCREASE SHEAR IN OUR CENTRAL AND SRN
ZONES. NAM DETAILS HAVE BEEN USED TO POSITION THE SHOWERS AND
THUNDERSTORMS...WHICH SHOULD BE MAINLY CONFINED TO OREGON ZONES
TODAY AND IDAHO ZONES THIS EVENING/TONIGHT. CLEARING BY MORNING...
AND MOSTLY SUNNY MONDAY. SLIGHT CHANCE OF THUNDERSTORMS WILL
CONTINUE MONDAY IN CENTRAL IDAHO MOUNTAINS.
.LONG TERM...MONDAY NIGHT THROUGH SUNDAY...WEST/SOUTHWESTERLY FLOW
ALOFT WILL DOMINATE TUESDAY AHEAD OF AN UPPER LEVEL TROUGH THAT WILL
DIG DOWN THE BRITISH COLUMBIA COAST AND AFFECT OUR AREA EARLY
WEDNESDAY. THE DRY COLD FRONT ASSOCIATED WITH THIS TROUGH WILL BRING
GUSTY WINDS TO MUCH OF THE CWA...ALONG WITH OUR FIRST MAJOR COOL
DOWN OF THE SUMMER. DAYTIME HIGHS ON THURSDAY WILL STRUGGLE TO BREAK
THE MID 70S IN VALLEYS AND MID 60S IN THE MOUNTAINS...WHICH IS ABOUT
10 DEGREES BELOW NORMAL. AFTER THE PASSING OF WEDNESDAY/S COLD
FRONT...THE BROAD AREA OF HIGH PRESSURE ALOFT OVER THE FOUR CORNERS
REGION WILL BEGIN TO BUILD BACK IN...BRINGING TEMPS BACK TO SLIGHTLY
ABOVE NORMAL FOR THE WEEKEND. ENTIRE EXTENDED FORECAST PERIOD LOOKS
TO BE EXTREMELY DRY...WITH THE ONLY CHANCE FOR THUNDERSTORMS OR RAIN
SHOWERS BEING OVER THE HIGHER TERRAIN OF WEST CENTRAL IDAHO ON
TUESDAY AND WEDNESDAY AFTERNOONS.
&&
.AVIATION...WIDESPREAD VFR THROUGH SUNDAY. VARIABLE MID/HIGH LEVEL
CLOUDINESS ACROSS SE OREGON AND SW IDAHO OVERNIGHT. ISOLATED TSTRMS
TO DEVELOP NORTH AND EAST OF A KBKE-KTWF LINE AFTER 18Z...MOVING
NORTHEAST. LIGHT SURFACE WINDS...EXCEPT GUSTS TO 30 KTS IN THE
VICINITY OF STORMS ALONG WITH ABUNDANT LIGHTNING. LIGHT
SOUTHWESTERLY WINDS ALOFT.
&&
.FIRE WEATHER...RED FLAG WARNINGS WILL BE ISSUED SHORTLY FOR
LIGHTNING IN ZONES LISTED BELOW. WITH LOWER LEVELS REMAINING
DRY...MOST LIGHTNING STRIKES WILL BE ABLE TO START FIRES.
THUNDERSTORM ACTIVITY WILL SHIFT GRADUALLY NORTHEAST OUT
OF OREGON AND INTO IDAHO THIS AFTERNOON AND EVENING...WITH
CLEARING FROM THE SOUTHWEST DURING THE NIGHT.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING
IDZ400.
RED FLAG WARNING FROM 6 PM THIS EVENING TO MIDNIGHT MDT
TONIGHT IDZ403.
RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT
IDZ401-419.
RED FLAG WARNING FROM MIDNIGHT TONIGHT TO 3 AM MDT MONDAY
IDZ418.
OR...RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT
ORZ637..
&&
WEATHER.GOV/BOISE
SHORT TERM...LC
LONG TERM....CB
AVIATION.....CBHazardous weather outlook, Aug 27, 5:46 AM MDT, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 546 AM MDT SAT AUG 27 2011 IDZ011>016-028>030-033-ORZ061>064-281200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 546 AM MDT SAT AUG 27 2011 /446 AM PDT SAT AUG 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 10:44 AM MDT | Red Flag Warning | BOI | 11 hr |
Nearby
Red Flag Warnings in Idaho, 2011Red Flag Warnings in Oregon, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.